# SDR 96ZZZX134

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196GA
- Make and model: Beech 1900C
- Aircraft serial: UB31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Part number: 404EN16
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NAS/MIA - FLT 488 - PILOT REPORT:  LANDING GEAR DOWN, RED HANDLE LIGHTS, LT MAIN 'GREEN' NOT LIT.  CYCLED GEAR AND GOT PROPER INDICATIONS UNTIL PUT FLAPS TO LANDING POSITION, THEN RED LIGHTS IN HANDLE ILLUMINATED AND LT MAIN GREEN LIGHT EXTINGUISHED AN AURAL WARNING.  MAINTENANCE:  REMOVED AND REPLACED LT MAIN GEAR DOWN POSITION SWITCH, SWUNG GEAR.  OPS CHECKS ALL GOOD.
